# SDR EIAA990003

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KSUU - MAINTENANCE PERSONNEL DISCOVERED A PORTABLE FLASHLIGHT ONBOARD AIRCRAFT THAT DID NOT SHOW A CHARGE AND WAS NOT CHARGED.  MAINTENANCE CREW DEFERRED THIS ITEM AND INSTALLED PLACARDS.  (M)
